| Model Number |
GZ-130P |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Output Problem (3005); Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the gz transmitter spontaneously shut down without giving a low battery alert.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (biomed) reported that the gz transmitter was intermittently going into comm loss.No patient harm was reported.